# SDR ASAA1159204

- Difficulty date: March 7, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 7,721 hours, 2,287 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER PRESSING TO / GA DURING TAKEOFF A/T'S ONLY ENGAGED THE NR 1 THROTTLE AND THEN DISCONNECTED.  THROTTLES WERE MANUALLY SET TAKEOFF CONTINUED THEN A/T ARM WAS RE-ENGAGED WITH AN IMMEDIATE DISCONNECT.  FLIGHT CONTINUED WITH A/T'S OFF. A/T FFR NO FAULT LOGGED FOR ASM CURRENT AND SERVO TEST PASSED.  DFCS FFR LOGGED MSG22 11210 "FGN FAILS TO ENT TOGA".  PERFORMED FIM 22 11 00 810 801 CURRENT STATUS PASSED.  DFCS LRU FOR FCC AND LAND VERIFY TEST PASSED.
